MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On september 8, 2018, the suspect medical device changed from the architect c8000 analyzer to the magnesium reagents ln 7d70-31, lot 99662un18.This event has been previously reported in manufacturer report 1628664-2018-01791.All available patient information was included.Additional patient details are not available.An evaluation is still in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result on the architect c8000 analyzer.The following data was provided: sid (b)(6), initial 8.6, repeat 1.7, 1.7 mg/dl.The initial result was not reported out and there was no impact to patient management.
 
Additional Manufacturer Narrative
The catalog size code was updated from 07d70-21 to 07d70-31.Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Customer states that upon further lab investigation it was found that (b)(4) was not centrifuged on the track.Customer states that sample was spun on a stat centrifuge for 3 minutes at 10,000 rpm instead of 10 minutes.Customer added that the instrument is performing as expected, controls are within range, and likely cause is insufficient centrifugation.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7919762
Report Number1628664-2018-01922
Device Sequence Number2063976
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2020
Device Catalogue Number07D70-31
Device Lot Number99662UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/08/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4); LN 01G06-11 SN (B)(4)